# SDR SWAA2024050983340

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 10,288 hours, 4,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE SKIRT SHOWING<[01] REINSTALLED FWD ENTRY DOOR LOWER SKIRT BACK IN PLACE PER AMM 25-66-01 AND A/C OKAY TO CONTINUE.
